# SDR COEA2015050406912

- Difficulty date: May 4, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,138 hours, 42,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FLOORBEAM 15 HAS LEVEL 2 CORROSION BETWEEN RT & LT INBD SEAT TRACKS.  REPAIR IAW SRM 530000-300-855-A01 & SRAS DT S-2519 15 9296.
